# SDR 29GA2021092900001

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N405SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1403
- Aircraft time: 1,928 hours, 1,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 81 PNS/TPA WHEN ENGINE #1 WAS SHUT DOWN EMERGENCY LIGHTS ILLUMINATE WITH THE EMERGENCY EXIT LIGHT SWITCH IN THE ARM POSITION. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, OPS CHECK GOOD AT THIS TIME NO PROBLEMS FOUND
